RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 153–154 (Mi umn2298)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Resonance regions for dynamical systems of Mathieu type

O. G. Galkin


Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 191–192

Bibliographic databases:

MSC: 37F10, 37F75, 14J70
Received: 28.09.1988

Citation: O. G. Galkin, “Resonance regions for dynamical systems of Mathieu type”, Uspekhi Mat. Nauk, 44:3(267) (1989), 153–154; Russian Math. Surveys, 44:3 (1989), 191–192

Citation in format AMSBIB
\Bibitem{Gal89}
\by O.~G.~Galkin
\paper Resonance regions for dynamical systems of Mathieu type
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn2298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024049}
\zmath{https://zbmath.org/?q=an:0727.58044|0685.58027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..191G}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 191--192
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300010}


Linking options:
  • http://mi.mathnet.ru/eng/umn2298
  • http://mi.mathnet.ru/eng/umn/v44/i3/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:149
    Full text:66
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019